# SDR AALA201604119014

- Difficulty date: April 9, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 46,717 hours, 26,827 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Relay
- Part number: 326402A
- Condition: Defective
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  LT OVERWING EMER EXIT DOOR, WHITE DISARM LIGHT DID NOT ILLUMINATE WHILE DISARMING THE SLIDE.  FOUND RELAY 12WN TO BE DEFECTIVE.  REPLACED THE RELAY & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 52-73-00-710-002-0.
